MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5; HIP FEMORAL COCR HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5; HIP FEMORAL COCR HEAD
Catalog Number 01.25.021
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Disorder (2373)
Date of Event 10/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 4 november 2019: lot 187058: 170 items manufactured and released on 8-dec-2018.Expiration date: 2023-11-25.No anomalies found related to the problem.To date, 147 items of the same lot have been already sold without any similar reported event.Batch reviews performed on 30 october 2019: stem: quadra-c 01.12.054 cemented, mirror polishing lat stem size 4 12/14 (k083558) lot 171586: 30 items manufactured and released on 20-gun-2017.Expiration date: 2022-05-31.No anomalies found related to the problem.To date, 18 items of the same lot have been already sold without any similar reported event.The loose hip shell is not marketed in the usa.
 
Event or Problem Description
Revision surgery performed 2,5 months after the primary due to loose stem and cup.All implants were revised.The patient was in isolation because of mrsa infection and he also has a long history of diseases.It is unknown what was the primary reason of the revision surgery (infection, pain or implants loosening).

Brand Name
BALL HEADS: COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5
Common Device Name
HIP FEMORAL COCR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9334638
Report Number3005180920-2019-00972
Device Sequence Number1927721
Product Code JDI
UDI-Device Identifier07630030805158
UDI-Public07630030805158
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/25/2023
Device Catalogue Number01.25.021
Device Lot Number187058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight64